Taking celebrex for one year developed unstable gait. Falling down alot. Could this be side effect?
Fall; You should call your doctor and check on this. Normally if you would be having this side effect it would not have taken a year to show up. Please call your doctor or Pharmacist ASAP you don't need to break a bone or something before you find out. It sounds like it could be something else or could also have a bit to do with this has anything else changed. Anyway please call the doctor's office today. Chuck1957
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2011 • 1 answer
Posted 18 Jul 2011 • 2 answers
Posted 23 Mar 2013 • 2 answers
Posted 30 Jun 2014 • 1 answer
Posted 19 Feb 2016 • 0 answers